# SDR CA190401010

- Difficulty date: March 31, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A310
- Aircraft time: 103,953 hours
- Engine: Ge CF680C2A8
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 224TS05Y
- Condition: Faulted
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF L/G LEVER INTERLOCK ECAM UNABLE TO RAISE GEAR ON SYSTEM 1 AND 2 ACCOMPLISHED CB RESET #U52 AS PER QRH SYSTEM RESET AND WAS UNSUCCESSFUL ON SYSTEM 1 LDG NORMAL CTRL MICRO SW UNIT 2GA REPLACED IAW AMM 32-31-11 PB401 LANDING GEAR ELECTRO-VALVE TESTED SERVICEABLE IAW AMM 32-31-12 PB601 AIRCRAFT RETURN TO SERVICE.
